# SDR AALA202301188382

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 17,160 hours, 2,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4 LEFT FORWARD GI BIN EMERGENCY BATTERY DEGRADED. REMOVED AND REPLACED DOOR 4LH FORWARD BATTERY, WELS IAW AMM 33-51-07.
